MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM

ENCORE MEDICAL L.P. DJO SURGICAL; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Catalog Number 495-01-065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00644; 495-01-085, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery for reason unknown.

Brand Name
DJO SURGICAL
Common Device Name
EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
MDR Report Key20931992
Report Number1644408-2024-01936
Device Sequence Number12038580
Product Code KWZ
UDI-Device Identifier00190446153849
UDI-Public00190446153849
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number495-01-065
Device Lot Number545U1227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-04-280 LOT 881B1101; 400-05-007 LOT 888B1092
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale